# SDR P5CA2021032200073

- Difficulty date: March 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,360 hours, 5,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Indication
- Location: Rt A/C Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE R PACK TEMP( PER AMM 21-51-00, PERFORMED R PACK TEMP CONTROLLER BITE TEST. PASSED. MSG GONE. )
